Alert archive / Missouri / Flash Flood Watches in 2009
Flash Flood Watch 13, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood watch at Aug 3, 2009, 3:52 PM CDT for 8 counties in Missouri; Adams County, Brown County, Pike County, Illinois. It took effect at Aug 3, 2009, 10:00 PM CDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Aug 3, 2009, 3:52 PM CDT (20:52 UTC)
- In effect from
- Aug 3, 2009, 10:00 PM CDT
- Expired
- Aug 4, 2009, 9:18 AM CDT
- In force
- 11 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- None
Counties Adams County, IL, Brown County, IL, Pike County, IL, Audrain County, MO, Knox County, MO, Lewis County, MO, Marion County, MO, Monroe County, MO, Pike County, MO, Ralls County, MO, Shelby County, MO
The radar
The St Louis radar (KLSX), 136 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.9 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1998 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 252 m²/s²
- 0-3 km storm-relative helicity
- 242 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS63 KLSX 032052 FFALSX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 352 PM CDT MON AUG 3 2009 ILZ095>097-MOZ018-019-026-027-034>036-042-040900- /O.NEW.KLSX.FF.A.0013.090804T0300Z-090804T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS- PIKE-AUDRAIN- INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN... MEXICO 352 PM CDT MON AUG 3 2009 ...FLASH FLOOD WATCH IN EFFECT FROM 10 PM CDT THIS EVENING THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF WEST CENTRAL ILLINOIS AND MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN WEST CENTRAL ILLINOIS...ADAMS IL...BROWN IL AND PIKE IL. IN MISSOURI... AUDRAIN...KNOX...LEWIS...MARION...MONROE...PIKE...RALLS AND SHELBY. * FROM 10 PM CDT THIS EVENING THROUGH TUESDAY MORNING * A LARGE THUNDERSTORM COMPLEX IS EXPECTED TO FORM OVER NORTHERN MISSOURI AND WEST CENTRAL ILLINOIS OVERNIGHT. THE AIR FUELING THIS THUNDERSTORM COMPLEX WILL BE UNSTABLE AND EXTREMELY MOIST...WHICH WILL ALLOW THE STORMS TO BE EFFECTIVE RAIN PRODUCERS. IN ADDITION TO THE HEAVY RAIN...THE LATEST FORECAST DATA INDICATES THAT THE WINDS OVER THE AREA WILL CAUSE THE COMPLEX TO BE SLOW-MOVING...AND THIS WILL MAKE FLASH FLOODING A VERY REAL THREAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ TRUETT
2 follow-up statements
000 WGUS63 KLSX 040908 FFALSX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 408 AM CDT TUE AUG 4 2009 ILZ095>097-MOZ018-019-026-027-034>036-042-041800- /O.EXT.KLSX.FF.A.0013.000000T0000Z-090804T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS- PIKE-AUDRAIN- INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN... MEXICO 408 AM CDT TUE AUG 4 2009 ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF WEST CENTRAL ILLINOIS AND MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN WEST CENTRAL ILLINOIS...ADAMS IL... BROWN IL AND PIKE IL. IN MISSOURI...AUDRAIN...KNOX...LEWIS... MARION...MONROE...PIKE...RALLS AND SHELBY. * UNTIL 1 PM CDT THIS AFTERNOON * A LARGE THUNDERSTORM COMPLEX WILL MOVE ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS THIS MORNING. THE AIR FUELING THIS THUNDERSTORM COMPLEX IS UNSTABLE AND MOIST...WHICH WILL ALLOW THE THUNDERSTORMS TO BE EFFICIENT RAIN PRODUCERS. MOST LOCATIONS WILL LIKELY SEE AROUND 1 INCH OF RAIN...BUT LOCALIZED AREAS COULD SEE UP TO 3 INCHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ CVKING
000 WGUS63 KLSX 041418 FFALSX FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 918 AM CDT TUE AUG 4 2009 ILZ095>097-MOZ018-019-026-027-034>036-042-041530- /O.CAN.KLSX.FF.A.0013.000000T0000Z-090804T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS- PIKE-AUDRAIN- INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN... MEXICO 918 AM CDT TUE AUG 4 2009 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF WEST CENTRAL ILLINOIS AND MISSOURI HAS BEEN CANCELLED. ALTHOUGH SHOWERS AND THUNDERSTORMS WILL LINGER OVER THESE AREAS THIS MORNING...THE THREAT OF HEAVY...FLASH FLOOD PRODUCING RAINS HAS ENDED. $$ TRUETT
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood watch went out at Aug 3, 1:00 PM CDT, 2 hours 52 minutes earlier.
Area forecast discussion, Aug 3, 1:00 PM CDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 100 PM CDT MON AUG 3 2009 .UPDATE... /1202 PM CDT MON AUG 3 2009/ BELIEVE THAT LO LVL JET INDUCED ELEVATED CONVECTION THAT HAS BEEN OCCURRING OVER N SECTIONS OF CWA WILL CONTINUE TO DISSIPATE AND WEAKEN DURING THE AFTERNOON. HOWEVER...UNCERTAIN IF THE PRECIP THREAT WILL EVER TOTALLY END WITH THIS FORCING AS RAIN COOLED BOUNDARY WILL CONTINUE TO PROVIDE A LIFTING MECHANISM EVEN AS JET WEAKENS. MEANWHILE...MORNING STORMS HAVE LEFT SEVERAL OUTFLOW BOUNDARIES FOR INCREASINLY UNSTABLE AMS TO WORK WITH DURING THE AFTERNOON...PRIMARILY OVER W AND S SECTIONS OF THE CWA. LOCAL WRF SUGGESTING THAT THESE BOUNDARIES MAY PROVIDE ENOUGH FORCING TO BREAK CAPE SO UPDATED FORECAST A BIT EARLIER TO INTRODUCE LO POPS MOST AREAS FOR THE AFTERNOON HOURS...AND GIVEN EXTREME AMOUNT OF INSTABILITY OVER W MO COULD GET BUSY IN A HURRY IF THE CAP DOES BREAK. TRUETT && .DISCUSSION... /335 AM CDT MON AUG 3 2009/ A CHALLENGING FORECAST PERIOD LIES AHEAD AS SUMMER HEAT AND INSTABILITY SURGE BACK INTO THE REGION AND BEGIN TO INTERACT WITH A SURFACE FRONT THAT SETS UP SHOP ACROSS OUR NECK OF THE WOODS THIS WEEK. AS EXPECTED LOW LEVEL MOISTURE IS SURGING NORTH FROM THE SOUTHERN PLAINS WITH 00Z 850MB ANALYSIS DEPICTING +15C DEWPOINTS IN SOUTH CENTRAL KANSAS. NEXT COLD FRONT MOVING SOUTH FROM THE NORTHERN PLAINS AND UPPER MIDWEST...WITH TWO LARGE CLUSTERS OF THUNDERSTORMS MOVING ACROSS IOWA AND WISCONSIN THIS MORNING. APPEARS THIS ACTIVITY WILL MISS US TO THE NORTH. OTHER SCATTERED STORMS DEVELOPED ACROSS FAR WESTERN MISSOURI EARLY THIS MORNING AND THESE WILL TRACK EAST DURING THE MORNING AFFECTING MAINLY CENTRAL AND NORTHEAST MISSOURI...AND PERHAPS WEST CENTRAL ILLINOIS IF THEY HOLD TOGETHER. AFTERNOON CONVECTIVE INITIATION IS STILL A BIT UNCLEAR AS INSTABILITY SHOULD CERTAINLY INCREASE TO SUMMER LIKE LEVELS...BUT SUBSIDENCE IN THE WAKE OF THE UPPER MIDWEST SHORTWAVE AND LACK OF ANY LIFTING OR FOCUSING MECHANISM MAY KEEP ATMOSPHERE CAPPED UNTIL EVENING. IF STORMS ARE ABLE TO FORM...WATCH OUT...THEY WILL LIKELY BECOME SEVERE VERY QUICKLY. HAVE KEPT SLIGHT CHANCE/ISOLATED POPS ACROSS NORTHERN CWA TO ACCOUNT FOR ANY DEVELOPMENT ON OLD OUTFLOW FROM THIS MORNINGS NORTHERN CONVECTION. APPEARS TO BE A VERY WET AND STORMY NIGHT ACROSS THE CWA AS WARM FRONT LIFTS NORTH AND THETAE GRADIENT ALIGNS FROM NORTH CENTRAL MISSOURI TO EAST CENTRAL MISSOURI. AS LOW LEVEL JET STRENGTHENS DURING THE EVENING...CONVECTION WILL INITIATE IN AREA OF CONVERGENCE ACROSS NORTHERN MISSOURI AND THEN DROP SOUTHEAST OVERNIGHT AS 850MB JET CONTINUES TO FEED THE COMPLEX WITH VERY MOIST AND UNSTABLE AIR. POTENTIAL OF SEVERE HAIL AND EXCESSIVE RAINFALL/FLASH FLOODING FROM TRAINING CONVECTION APPEAR LIKELY. WILL DEFER THE ISSUANCE OF A FLASH FLOOD WATCH TO THE DAYSHIFT...BUT HIT THESE THREATS HARD IN THE HWO AND MULTIMEDIA BRIEFING THIS MORNING. MCS WILL BE ONGOING TUESDAY MORNING AND HAVE INCREASED POPS TO LIKELY TO ACCOUNT FOR DECAYING MCS SLIDING OFF TO THE SOUTHEAST DURING THE MORNING. FORECAST BECOMES VERY MUDDLED HERE AFTER AS THE PLACEMENT OF THE EFFECTIVE BOUNDARY AND SUBSIDENCE IN THE WAKE OF THE MCS SHOULD PRECLUDE MUCH CONVECTIVE ACTIVITY TUESDAY AFTERNOON. FOR NOW HAVE LOWERED AFTERNOON POPS TO LOW CHANCE FOR ANY REDEVELOPMENT. TEMPERATURE FORECAST HAS HIGH POTENTIAL OF A BUST ON TUESDAY AS CLOUD COVER AND PRECIPITATION COULD KEEP TEMPERATURES IN THE UPPER 70S AND LOWER 80S. OF COURSE...IF THE MCS CLEARS OUT BY AFTERNOON WE COULD WARM BACK UP INTO THE MIDDLE AND UPPER 80S. COULD SEE ANOTHER MCS DEVELOP TUESDAY NIGHT...BUT THIS WILL DEPEND ON WHERE THE FRONT IS LOCATED AND CONFIDENCE IS TOO LOW TO INCREASE POPS IN ANY PARTICULAR AREA OF THE CWA. LOW CONFIDENCE CONTINUES INTO WEDNESDAY AS CONVECTION COULD BE ONGOING FROM OVERNIGHT OR DEVELOP DURING THE AFTERNOON WITH HEATING IN VICINITY OF THE FRONT. UPPER LEVEL RIDGE WILL BEGIN MAKING A PUSH TO THE NORTHEAST ON WEDNESDAY AND A MORE SIGNIFICANT SHORTWAVE IS FORECAST TO MOVE ACROSS THE REGION WEDNESDAY NIGHT. BETTER POTENTIAL OF SEEING ANOTHER MCS TRACKING ACROSS THE CWA. NO CHANGES MADE PAST WEDNESDAY NIGHT... CVKING && .AVIATION... /1248 PM CDT MON AUG 3 2009/ FOR THE 18Z TAFS... PRIMARY CONCERN FOR AVIATION INTERESTS OVER THE NEXT 24 HOURS WILL BE CONVECTION. MODELS ARE FORECASTING IMPRESSIVE INSTABILITY TO PERSIST OVER THE REGION THROUGH THE PERIOD. ONLY REAL QUESTION IS HOW/WHERE THE STORMS WILL INITIATE. AN OUTFLOW BOUNDARY FROM EARLIER STORMS HAS MADE ITS WAY DOWN TO THE I-70 CORRIDOR...AND THIS COULD BE A FOCUS FOR STORMS TO RE-FIRE THIS AFTERNOON. IF THIS OCCURS...I EXPECT THEY WILL BECOME VERY STRONG TO SEVERE QUITE RAPIDLY. GUSTY WINDS/LOW LEVEL WIND SHEAR FROM MICROBURSTS AND LARGE HAIL WILL BE THE PRIMARY THREATS WITH THESE STORMS IF THEY DO FORM. LATER TONIGHT...THE LOW LEVEL JET SHOULD RAMP UP AND FIRE OFF MORE STORMS. ATMOSPHERE REMAINS VERY UNSTABLE...SO VERY HEAVY RAIN AND LARGE HAIL WILL BE POSSIBLE. THINK THE BEST CHANCES FOR STORMS WILL BE ACROSS NORTHEAST MO/WEST CENTRAL IL AFTER MIDNIGHT...THEN SPREADING SOUTH INTO CENTRLAL AND EAST CENTRL MO TOWARD SUNRISE. ELSEWHERE AND OTHERWISE...VFR CONDITIONS WITH SOUTHEST FLOW...OCCASIONAL CIGS AOA 10,000FT WILL LIEKLY PREVAIL OUTSIDE OF ACTIVE CONVECTION. CARNEY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Aug 3, 4:35 AM CDT, 11 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 435 AM CDT MON AUG 3 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-041200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 435 AM CDT MON AUG 3 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS CENTRAL AND NORTHEAST MISSOURI THIS MORNING. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND BRIEF HEAVY DOWNPOURS. ADDITIONAL THUNDERSTORM DEVELOPMENT IS POSSIBLE LATE THIS AFTERNOON ACROSS NORTHEAST MISSOURI. IF THUNDERSTORMS DEVELOP...THEY MAY QUICKLY BECOME SEVERE AND BE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 70 MPH AND HAIL LARGER THAN GOLF BALLS. THUNDERSTORMS ARE EXPECTED TO DEVELOP THROUGHOUT THE EVENING AND EXTEND SOUTHEAST ACROSS MUCH OF MISSOURI AND WESTERN ILLINOIS OVERNIGHT. SOME OF THESE THUNDERSTORMS MAY BE SEVERE AND CAPABLE OF PRODUCING HAIL UP TO THE SIZE OF GOLFBALLS. EXCESSIVE RAINFALL AND FLASH FLOODING WILL ALSO BE POSSIBLE OVERNIGHT DUE TO THE EXPECTED TRAINING OF THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE THREAT OF THUNDERSTORMS WILL CONTINUE THROUGH THURSDAY AS A FRONTAL BOUNDARY LINGERS ACROSS MISSOURI AND ILLINOIS. SOME OF THE THUNDERSTORMS COULD BE SEVERE WITH LOCALLY HEAVY RAINFALL. ALTHOUGH MUCH OF THIS SUMMER HAS BEEN COOLER THAN NORMAL...MORE TYPICAL LEVELS OF HEAT AND HUMIDITY WILL BE RETURNING TO THE REGION NEXT WEEKEND. HEAT INDEX READINGS ARE EXPECTED TO CLIMB TO AROUND 100 DEGREES ON SATURDAY AND 105 ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 CVKING
In the hours before
Local storm report, Aug 3, 12:19 PM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1219 PM CDT MON AUG 03 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1105 AM HAIL 5 NNE QUINCY 40.00N 91.35W
08/03/2009 M1.50 INCH ADAMS IL TRAINED SPOTTER
JUST SOUTH OF INTERSECTION OF US HWY 24 AND IL HWY 96
&&
EVENT NUMBER LSX0900052
MILLERLocal storm report, Aug 3, 12:23 PM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1223 PM CDT MON AUG 03 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1215 PM HAIL 3 N QUINCY 39.98N 91.39W
08/03/2009 E0.50 INCH ADAMS IL TRAINED SPOTTER
IN NORTH QUINCY ON KOCHS LN
&&
EVENT NUMBER LSX0900053
MILLERLocal storm report, Aug 3, 12:45 PM CDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1245 PM CDT MON AUG 03 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1243 PM HAIL LIBERTY 39.88N 91.11W
08/03/2009 E0.70 INCH ADAMS IL TRAINED SPOTTER
&&
EVENT NUMBER LSX0900054
MILLERLocal storm report, Aug 3, 12:46 PM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1246 PM CDT MON AUG 03 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1245 PM HAIL LIBERTY 39.88N 91.11W
08/03/2009 E0.88 INCH ADAMS IL TRAINED SPOTTER
&&
EVENT NUMBER LSX0900056
MILLERLocal storm report, Aug 3, 1:16 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
116 PM CDT MON AUG 03 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0105 PM HAIL 7 SE LIBERTY 39.81N 91.01W
08/03/2009 E0.25 INCH ADAMS IL TRAINED SPOTTER
RECEIVED PEA SIZE HAIL FOR A DURATION OF TEN MINUTES.
&&
EVENT NUMBER LSX0900058
SCHWEDLERSpecial weather statement, Aug 3, 1:16 PM CDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 116 PM CDT MON AUG 3 2009 ILZ097-031900- PIKE IL- 116 PM CDT MON AUG 3 2009 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PIKE COUNTY IN WEST CENTRAL ILLINOIS UNTIL 200 PM CDT... AT 115 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BEVERLY...OR 12 MILES NORTHWEST OF PITTSFIELD...MOVING SOUTHEAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... PITTSFIELD... GRIGGSVILLE... BAYLIS... NEW SALEM... PERRY... VALLEY CITY... TIME... DETROIT... MILTON... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. CARNEY
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 11:44 AM CDT | Severe Thunderstorm Warning | LSX | Lewis, Marion | 46 min |
| Aug 3, 12:32 PM CDT | Severe Thunderstorm Warning | LSX | Adams, Brown, Pike | 43 min |
| Aug 3, 12:41 PM CDT | Flash Flood Warning | LSX | Adams | 3 hr |
| Aug 3, 1:33 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 42 min |
| Aug 3, 3:45 PM CDT | Severe Thunderstorm Warning | LSX | Greene, Macoupin | 45 min |
Nearby
Flash Flood Watches in Missouri, 2009Flash Flood Watches in Illinois, 2009Every flash flood watch in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.